Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 353406, 17 pages
http://dx.doi.org/10.1155/2012/353406
Research Article

An Algorithm for Fast Computation of 3D Zernike Moments for Volumetric Images

1Department of Computer Science, Community College, Najran University, P.O. BOX 1988, Najran, Saudi Arabia
2Department of Information Technology, Faculty of Computers and Informatics, Zagazig University, Zagazig 44519, Egypt
3Department of Mathematics, College of Science and Arts, Najran University, P.O. BOX 1988, Najran, Saudi Arabia

Received 9 May 2012; Revised 6 August 2012; Accepted 29 August 2012

Academic Editor: Wanquan Liu

Copyright © 2012 Khalid M. Hosny and Mohamed A. Hafez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid M. Hosny and Mohamed A. Hafez, “An Algorithm for Fast Computation of 3D Zernike Moments for Volumetric Images,” Mathematical Problems in Engineering, vol. 2012, Article ID 353406, 17 pages, 2012. https://doi.org/10.1155/2012/353406.